# SDR SWAA2020072197184

- Difficulty date: June 30, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LH SIDE BS 663 AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER LH SIDE BS 663 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.
